RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1962, Volume 57(99), Number 4, Pages 449–476 (Mi msb4660)  

This article is cited in 2 scientific papers (total in 2 papers)

On the spectra and dimensionality of topological spaces

B. A. Pasynkov


Full text: PDF file (3603 kB)

Bibliographic databases:

Received: 09.02.1961

Citation: B. A. Pasynkov, “On the spectra and dimensionality of topological spaces”, Mat. Sb. (N.S.), 57(99):4 (1962), 449–476

Citation in format AMSBIB
\Bibitem{Pas62}
\by B.~A.~Pasynkov
\paper On~the spectra and dimensionality of topological spaces
\jour Mat. Sb. (N.S.)
\yr 1962
\vol 57(99)
\issue 4
\pages 449--476
\mathnet{http://mi.mathnet.ru/msb4660}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=144310}
\zmath{https://zbmath.org/?q=an:0116.39705}


Linking options:
  • http://mi.mathnet.ru/eng/msb4660
  • http://mi.mathnet.ru/eng/msb/v99/i4/p449

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. S. Aleksandrov, V. V. Fedorchuk, V. I. Zaitsev, “The main aspects in the development of set-theoretical topology”, Russian Math. Surveys, 33:3 (1978), 1–53  mathnet  crossref  zmath
    2. B. A. Pasynkov, “Factorization theorems in dimension theory”, Russian Math. Surveys, 36:3 (1981), 175–209  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:117
    Full text:48
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019